# SDR FDEA200906031901

- Difficulty date: June 3, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53811607202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FRAME C 39 BETWEEN CENTER LINE STRINGER 55 AND 52 RT AND ON AFT SIDE PANEL BETWEEN P 49-48 RT.  REPAIR PERFORMED BY BLEND OUT THE CORROSION, NDT FOR CRACK FREE AND CORROSION FREE CONDITION AND REPAIR OF BULKHEAD FRAME C 39 AND T-SECTION BETWEEN P 52 LT-42 RT IAW DRAWING R538-10717 ISS A, APPROVED BY RAS/70518531/048/2009 ISS A AND EA 6-5310-129112 .
